I would call the ER too or just go in. Keep us posted sara
I may have miss understood, but i thought you had got down to .5 for a few day??
I am not sure about the swelling, and i agree to go in and make sure you are ok...When i came off of klonopins, I had what felt like swelling in my neck, and hard to swallow , like a really bad panic attack...but never heard of the face...Please go and let us know that you are ok...you have been really strong through this all...and tapering is not easy, and you did it...
get it checked...i am not thinking that swelling in ur face would be any s/s of a seizure..tingling maybe...but it could even be tooth trouble...i also thought u had been at 1 mg for quite a bit....dont talk urself out of quitting but do check this out if u think it is significant
My vote is to go to ER ASAP
GO SEE YOUR DR NOW RIGHT NOW AS SOON AS YOU READ THIS HEAD OUT THE DOOR.
out of several hundred patients i have seen detox of benzos only few had seizures
the ones who did seiz were those who were detoxing ct of alcohol and or benzos
what you described sounds like a panic attack
in your post you mentioned that you did a slow taper, i am wondering if you are alright???